Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 42, NWS Twin Cities, MN

June 2, 20254 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 2, 2025, 6:14 PM CDT for 4 counties in Minnesota. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2025, 6:14 PM CDT (23:14 UTC)
Expired
Jun 2, 2025, 7:00 PM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Brown County, MN, Nicollet County, MN, Renville County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 106 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:25 PM CDTTSTM WND DMG6 Nne Evan, MNTin roofing removed from a shed. Time estimated based on radar.
Jun 2, 6:32 PM CDTTSTM WND DMGSleepy Eye, MNDelayed report from Brown County Spotters social media. Large tree branch down in Sleepy Eye MN, time estimated from radar.
Jun 2, 6:34 PM CDTTSTM WND DMGNew Ulm, MNA dead, 2 foot diameter tree downed along 5th North Street. Time estimated from radar.
Jun 2, 6:34 PM CDTTSTM WND DMGNew Ulm, MNSeveral large trees snapped at their base in German Park. Time estimated from radar.
Jun 2, 6:35 PM CDTTSTM WND GST 582 W New Ulm, MNAWOS station KULM New Ulm AP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

672 
WUUS53 KMPX 022314
SVRMPX
MNC015-103-129-143-030000-
/O.NEW.KMPX.SV.W.0042.250602T2314Z-250603T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
614 PM CDT Mon Jun 2 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Renville County in central Minnesota...
  Southwestern Sibley County in central Minnesota...
  Northeastern Brown County in south central Minnesota...
  Northwestern Nicollet County in south central Minnesota...

* Until 700 PM CDT.

* At 614 PM CDT, a severe thunderstorm was located near Morgan, or 
  17 miles southeast of Redwood Falls, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  New Ulm, Sleepy Eye, Fairfax, Gibbon, Evan, Cobden, St George, 
  Essig, Fort Ridgely State Park, New Ulm Airport and Klossner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

&&

LAT...LON 4428 9488 4429 9487 4449 9487 4457 9446
      4432 9437
TIME...MOT...LOC 2313Z 250DEG 21KT 4439 9484

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
2 follow-up statements
507 
WWUS53 KMPX 022334
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
634 PM CDT Mon Jun 2 2025

MNC015-103-129-143-030000-
/O.CON.KMPX.SV.W.0042.000000T0000Z-250603T0000Z/
Brown MN-Nicollet MN-Renville MN-Sibley MN-
634 PM CDT Mon Jun 2 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR 
SOUTHERN RENVILLE, SOUTHWESTERN SIBLEY, NORTHEASTERN BROWN AND 
NORTHWESTERN NICOLLET COUNTIES...

At 634 PM CDT, a severe thunderstorm was located 7 miles south of 
Fairfax, or 14 miles northwest of New Ulm, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  New Ulm, Sleepy Eye, Gibbon, Evan, St George, Essig, Fort Ridgely 
  State Park, New Ulm Airport and Klossner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

&&

LAT...LON 4446 9442 4432 9437 4429 9483 4445 9484
      4457 9446
TIME...MOT...LOC 2314Z 250DEG 21KT 4439 9484

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
851 
WWUS53 KMPX 022356
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
656 PM CDT Mon Jun 2 2025

MNC015-103-129-143-030006-
/O.EXP.KMPX.SV.W.0042.000000T0000Z-250603T0000Z/
Brown MN-Nicollet MN-Renville MN-Sibley MN-
656 PM CDT Mon Jun 2 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 7 PM CDT FOR SOUTHERN 
RENVILLE, SOUTHWESTERN SIBLEY, NORTHEASTERN BROWN AND NORTHWESTERN 
NICOLLET COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning will be allowed to expire. However, gusty 
winds are still possible with this thunderstorm.

&&

LAT...LON 4446 9442 4432 9437 4429 9483 4445 9484
      4457 9446
TIME...MOT...LOC 2334Z 250DEG 21KT 4443 9467

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:06 PM CDT, 3 hours 8 minutes earlier. Its key messages:

  • Ongoing storms continue through this evening, with primary hazards being severe winds and localized hail.
  • Degraded air quality due to Canadian wildfire smoke through tomorrow.
  • Warming trend continues, with highs in the lower 90s Monday afternoon.
Area forecast discussion, Jun 2, 3:06 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
306 PM CDT Mon Jun 2 2025

.KEY MESSAGES...

- Ongoing storms continue through this evening, with primary
  hazards being severe winds and localized hail.

- Degraded air quality due to Canadian wildfire smoke through
  tomorrow.

- Warming trend continues, with highs in the lower 90s Monday
  afternoon.

&&

.DISCUSSION...
Issued at 300 PM CDT Mon Jun 2 2025

True-color satellite shows today's weather story quite well,
with pockets of dense smoke out ahead of convection east of the
MN/Dakotas border region this afternoon. Across the region, we
have widespread temperatures in the 80s and even some low to mid
90s out west (Madison, MN peaked at 95 already!) combined with
dewpoints in the upper 50s. Despite the dry boundary layer, mid-
level lapse rates around 7 C/km and a tongue of MUCAPE values
approaching 2000+ J/kg are expected to be enough to support a
few instances of severe hail and wind across western and central
MN this afternoon. Not to mention, winds are already quite
gusty out ahead of the front, the inverted-V soundings on top of
that would suggest any better organized storms will certainly
be capable of producing damaging wind gusts.

As of 230PM, an ongoing broken line of cells is moving quickly
through west-central MN. Reports of downed trees and multiple
measured gusts above 58 mph support the idea that our main
threat today will be damaging wind gusts. A Severe Thunderstorm
Watch is in effect until 7pm, primarily for this specific
segment as it moves east. Confidence is low with long it will be
able to hold on given the limited instability to the east, but
the ongoing convection could be enough to modify the near-storm
environment and persist through the entirety of the Watch area.

As far as timing goes, the line of storms will approach eastern
MN (including the Twin Cities metro) this evening around 6-7pm.
We expect the storms to weaken the further east they travel
based on the less favorable storm environment that they'll be
moving into. At the same time, development on the southern
portion of the line will likely occur through the afternoon.
Primary threats will continue to be damaging winds and large
hail for any of this future development. The most favorable
environment continues to be highlighted well by the convective
outlook by SPC, with those within the Slight risk (level 2 of 5)
in the best region for the aforementioned future development.

By later this evening, hi-res models show the front stalling out
in a southwest to northeast orientation with training showers
and general thunderstorms leading to a localized flooding risk.
The WPC's ERO highlights this with the marginal risk area
through tomorrow. Any severe potential should be well south and
east, by the rain will continue through early tomorrow
afternoon. Skies should clear quickly after the rain exits east,
but the downward mixing behind the front is expected to return
our smoky/hazy conditions.

Wednesday through this Weekend... The upper level pattern
becomes a bit more muted to end the week, with mainly
northwest or zonal flow over the Northern Plains. The latest NBM
shows on and off shower chances through Friday, which is a
result of some models producing one or more weak shortwaves. The
best signal looks to be towards the end of the weekend into
early next week when a more potent mid level low tracks across
the US/Canada border. Outside of those chances for precipitation,
the weather looks to remain relatively quiet with highs near
the upper 70s each day and winds generally at or below 10 mph.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1225 PM CDT Mon Jun 2 2025

Winds start S/SW but will shift to the NW behind the cold
front.Showers and thunderstorms will develop along a cold front
across western MN this afternoon and trek east this evening.
MVFR cigs are possible behind the front tonight. I've kept
PROB30s at locations with lower confidence of -TSRA. Showers
will continue into Tuesday with the exception of AXN/STC where
they'll dry out tonight. Added mention of FU for surface
wildfire smoke tonight into Tuesday for most sites. Confidence
is high that we'll see surface smoke arrive behind the
front/showers. There is some uncertainty on how low vsbys will
get. Upstream sites across NW MN suggest MVFR is likely, IFR is
possible. For now I've kept them on the higher end until we get
a better handle on how widespread the vsby impacts will be.
Showers taper off by end of TAF period for MN sites.

KMSP... Showers are likely after 01Z this evening, with a low
risk of some TS from 01-03Z. I have maintained a prob30 for -TSRA
for that period. I've added Smoke/FU Tuesday afternoon but we
may need to push the timing earlier due to uncertainties with
-SHRA timing Tuesday morning.

/OUTLOOK FOR KMSP/
WED...VFR. Wind N to NE 5-10kts.
THU...VFR. Wind NE 5-10kts.
FRI...VFR. Wind NE 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...BED
AVIATION...BPH
Hazardous weather outlook, Jun 2, 3:33 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
333 PM CDT Mon Jun 2 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
032045-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
333 PM CDT Mon Jun 2 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Ongoing thunderstorms this afternoon and tonight. A few strong to
severe storms are possible across western Minnesota this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of wildfire smoke will continue to degrade air quality. An
Air Quality Alert is in effect through Tuesday afternoon in
western Wisconsin and through Wednesday morning in Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Local storm report, Jun 2, 5:13 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
513 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     Hail             1 ENE Olivia            44.78N 94.98W
06/02/2025  M1.25 Inch       Renville           MN   Trained Spotter

&&

MED
Local storm report, Jun 2, 5:19 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
519 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Tstm Wnd Dmg     Prinsburg               44.94N 95.19W
06/02/2025                   Kandiyohi          MN   Emergency Mngr

            Report of damage to a metal outbuilding.

&&

MED
Special weather statement, Jun 2, 5:24 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
524 PM CDT Mon Jun 2 2025

MNZ073-074-022300-
Brown MN-Redwood MN-
524 PM CDT Mon Jun 2 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN BROWN AND SOUTHEASTERN
REDWOOD COUNTIES UNTIL 6 PM CDT...

At 524 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Springfield, or 24 miles south of Redwood Falls,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Sleepy Eye, Springfield, Sanborn, Evan and Cobden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4420 9522 4420 9523 4445 9484 4425 9465
      4411 9496 4411 9510 4420 9510
TIME...MOT...LOC 2223Z 236DEG 28KT 4419 9509

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

NDC
Special weather statement, Jun 2, 5:52 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
552 PM CDT Mon Jun 2 2025

MNZ059-060-068-022315-
Hennepin MN-Carver MN-Wright MN-
552 PM CDT Mon Jun 2 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
HENNEPIN...NORTHERN CARVER AND SOUTHEASTERN WRIGHT COUNTIES UNTIL
615 PM CDT...

At 552 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Corcoran to over St. Bonifacius,
or extending from 16 miles southeast of Buffalo to 21 miles south of
Buffalo, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Minneapolis, Bloomington, Brooklyn Park, Plymouth, Maple Grove,
  Coon Rapids, Eden Prairie, Minnetonka, Edina, St. Louis Park,
  Shakopee, Brooklyn Center, Chaska, Champlin, Chanhassen, Golden
  Valley, Hopkins, St. Michael, Waconia and Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4485 9392 4505 9382 4517 9368 4517 9335
      4513 9330 4496 9333 4481 9343 4480 9345
TIME...MOT...LOC 2252Z 279DEG 21KT 4509 9356 4500 9362 4489 9373

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

NDC
Special weather statement, Jun 2, 5:56 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
556 PM CDT Mon Jun 2 2025

MNZ058-059-066>068-022315-
McLeod MN-Carver MN-Meeker MN-Wright MN-Sibley MN-
556 PM CDT Mon Jun 2 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MEEKER...
MCLEOD...NORTHWESTERN CARVER...NORTH CENTRAL SIBLEY AND SOUTHWESTERN
WRIGHT COUNTIES UNTIL 615 PM CDT...

At 556 PM CDT, A line of strong thunderstorms extending from 5 miles
northwest of Silver Lake to near Brownton, or extending from 6 miles
northeast of Hutchinson is moving 9 miles southeast of Hutchinson,
moving east at 50 mph. Hutchinson Airport reported at 52 mph gust.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Automated airport station.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Hutchinson, Glencoe, Winsted, Lester Prairie, Silver Lake,
  Brownton, Green Isle, Hollywood, Sumter, Hamburg, New Auburn, New
  Germany, Plato, Biscay, Glencoe Airport, Hutchinson Airport and
  Lake Marion Regional Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4484 9442 4503 9442 4504 9394 4479 9395
      4466 9396 4469 9444
TIME...MOT...LOC 2254Z 271DEG 41KT 4494 9429 4483 9429 4477 9430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 TO 55 MPH

NDC
Local storm report, Jun 2, 6:08 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
608 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     Hail             4 NNE Olivia            44.83N 94.97W
06/02/2025  M1.25 Inch       Renville           MN   Trained Spotter

            Delayed report, time estimated from radar.
            Half dollar sized hail near CR11 north of
            Olivia.

&&

BED

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:27 PM CDTSpecial Weather StatementMPXStevens33 min
Jun 2, 1:43 PM CDTSpecial Weather StatementMPXSwift32 min
Jun 2, 1:49 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens41 min
Jun 2, 2:18 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd27 min
Jun 2, 2:22 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Swift38 min
Jun 2, 2:23 PM CDTSpecial Weather StatementMPXDouglas37 min
Jun 2, 2:46 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd44 min
Jun 2, 2:48 PM CDTSpecial Weather StatementMPXTodd57 min
Jun 2, 3:02 PM CDTSpecial Weather StatementMPXChippewa, Swift43 min
Jun 2, 3:32 PM CDTSpecial Weather StatementMPXStearns43 min
Jun 2, 3:45 PM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Meeker, Swift30 min
Jun 2, 4:15 PM CDTSpecial Weather StatementMPXKandiyohi, Renville30 min
Jun 2, 4:41 PM CDTSpecial Weather StatementMPXRenville19 min
Jun 2, 4:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville29 min
Jun 2, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKandiyohi, Meeker, Renville50 min
Jun 2, 5:16 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright29 min
Jun 2, 5:24 PM CDTSpecial Weather StatementMPXBrown36 min
Jun 2, 5:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXRedwood, Renville, Sibley44 min
Jun 2, 5:52 PM CDTSpecial Weather StatementMPXHennepin23 min
Jun 2, 5:56 PM CDTSpecial Weather StatementMPXMcLeod19 min
Jun 2, 6:16 PM CDTSpecial Weather StatementMPXSibley29 min
Jun 2, 6:18 PM CDTSpecial Weather StatementMPXRamsey, Scott27 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.